MAUDE Adverse Event Report: TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed, that the microtip needle had separated from the rest of the handpiece.Due to the state, in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate, a specific cause for the failure.It is possible, that the tip of the device was sideloaded, during use.Disassembly of the device, did not reveal any further anomalies or defects.
 
Event or Problem Description
During a procedure, with the tenex system.A portion of the microtip needle separated from the rest of the handpiece.Another handpiece was used to complete the procedure.There were no patient complications.

Brand Name
TXB TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630
9492388220
MDR Report Key20859387
Report Number1000135560-2024-00042
Device Sequence Number4069780
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public(01)00857156006093(10)2122402(17)260730
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Device Lot Number2122402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown